RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 1, Pages 11–23 (Mi tvp681)  

Optimal Policies in Some Inventory Models with Convex Ordering Cost

E. V. Bulinskaya

Moscow

Abstract: In this paper we consider the same inventory models as in [1]. The only difference is that the ordering cost is not a linear function hut a convex one. It turned out that in this case the optimal policies are different from the optimal policies obtained in [1].

Full text: PDF file (674 kB)

English version:
Theory of Probability and its Applications, 1967, 12:1, 9–21

Bibliographic databases:

Received: 16.07.1965

Citation: E. V. Bulinskaya, “Optimal Policies in Some Inventory Models with Convex Ordering Cost”, Teor. Veroyatnost. i Primenen., 12:1 (1967), 11–23; Theory Probab. Appl., 12:1 (1967), 9–21

Citation in format AMSBIB
\Bibitem{Bul67}
\by E.~V.~Bulinskaya
\paper Optimal Policies in Some Inventory Models with Convex Ordering Cost
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 1
\pages 11--23
\mathnet{http://mi.mathnet.ru/tvp681}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=214367}
\zmath{https://zbmath.org/?q=an:0178.23001}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 1
\pages 9--21
\crossref{https://doi.org/10.1137/1112002}


Linking options:
  • http://mi.mathnet.ru/eng/tvp681
  • http://mi.mathnet.ru/eng/tvp/v12/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:273
    Full text:89
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019